MAUDE Adverse Event Report: US ENDOSCOPY PADLOCK CLIP; PADLOCK CLIP STANDARD

US ENDOSCOPY PADLOCK CLIP; PADLOCK CLIP STANDARD
Model Number C910001
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The padlock clip is used to clip placement within the gastrointestinal tract and consists of a single-use clip within a delivery system.The clip component of the device is within a delivery housing with is mounted and secured at the distal tip on the outside surface of a flexible endoscope.A linking cable rests along the outside of the endoscope's insertion tube and connects the delivery housing/clip to a control handle and thumb actuator.The user facility returned the device subject of the reported event to steris for evaluation.The evaluation determined the linking cable was disconnected from the control handle and had multiple kinks.Based on the evaluation results, the reported event was likely caused by the disconnected linking cable which is part of the mechanism to deploy the clip.The damage observed to the linking cable is indicative of improper handling by user facility personnel.The padlock clip standard instructions for use states, "check to ensure that the scope is inserted completely into the scope mounting feature of the delivery housing and that the housing isn't expanded.Too tight of a fit can expand the scope mounting feature making the pushing mechanism sluggish and allow the padlock clip® to get hung up on deployment, especially in retroflexion.If any clip points extend beyond distal rim/edge, carefully replace safety cap, do not use this product, contact your local product specialist or customer service representative, and use a different device for procedure.Do not remove the handle stay until endoscope with loaded padlock clip® defect closure system is in position over defect and ready for deployment.Avoid bending the linking cable too aggressively or using a grasping/clamping device on the linking cable as it can create a "kink" and/or disable device function.Deploy padlock clip® by using a firm and rapid thrust of the thumb actuator while holding the control handle body.Once the handle stay is removed, keep hands and fingers clear from the delivery housing distal tip so that an accidental release of the padlock clip® does not result in personal injury.Once the handle stay is removed, use caution in handling thumb actuator button to prevent inadvertent deployment of the clip.When using suction to pull target tissue into the cap, there is a risk of capturing tissue/organs outside of the lumen and adjacent to the target treatment area.Use of a grasping device is recommended to acquire the target tissue and minimize the risk of capturing tissue/ organs adjacent to the treatment area." the device history record for the subject lot was reviewed and confirmed the lot was manufactured according to specifications; no abnormalities were noted.Steris offered in-service training on the proper use and operation of the padlock clip standard; however, the user facility declined.No additional issues have been reported.
 
Event or Problem Description
The user facility reported during a patient procedure the padlock clip standard did not deploy the clip.A second padlock clip standard was used to complete the procedure resulting in a procedure delay.No report of injury.

Brand Name
PADLOCK CLIP
Common Device Name
PADLOCK CLIP STANDARD
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
daniel davy
5976 heisley road
mentor, OH 44060
4402597401
MDR Report Key24965016
Report Number1528319-2026-00036
Device Sequence Number10455405
Product Code PKL
UDI-Device Identifier00724995184247
UDI-Public(01)00724995184247(11)251105(17)281105(10)13085087
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberC910001
Device Catalogue NumberC910001
Device Lot Number(10)13085087
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown